hypothyroidism and it's relation to thickening of the uterine lining
Approximately 6-7 months ago, I was diagnosed with hypothryoidism. My periods have always been regular all of my life and nothing has changed in that respect. When diagnosed, my dr placed me on Armour Thryoid and since then have not felt the same, a couple of months ago I started experiencing heartburn and a faint feeling along with nausea. The dr sent me for a blood test which came out well and she stated that I was still ovulating and no signs of being menopausal. Last week I went to my gyn for a consult regarding the safety factors of becoming pregnant at the age of 49. She had an ultrasound and an trans vaginal ultrasound performed and later called to refer me to a fertility specialist and gyn surgeon for evaluation as she stated the tests showed a number of thing going on with my uterus such as thickening of the lining and small fibroids. She also stated that the ultra sound showed that I was not producing/ovulating eggs. How could my blood test two months earlier show that I was ovulating and as a woman I can feel when I am ovulating every month and feel that I am as we speak which I am at mid cycle. Can any of this be related to the the hypothyroidism?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.